• Select Your Topic Then Scroll Down
    Alcohol Bupe Benzos
    Cocaine Heroin Opioids
    RCs Stimulants Misc
    Harm Reduction All Topics Gabapentinoids
    Tired of your habit? Struggling to cope?
    Want to regain control or get sober?
    Visit our Recovery Support Forums
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Opium withdrawal symptoms, how long?

Captain Planet

Greenlighter
Joined
Jul 3, 2005
Messages
9
Stopped using three days ago and as you can expect i feel terrible. I dont know the timeline when these psychical symtomps are over, so how long i have to feel this terrible pain? How long opium(used as opium poppy tea for 6months, before couple years with other opiates) withdrawal symptoms lasts? I know the whole thingie is a long process but i mean this pain, vomiting, cold shivers(phsycal) etc.

I dont know did i post this to the rigth area but please someone who knows something about this help me, as you may know i feel absolutely terrible.
I have limited amount of medicines and it would help me to know should i start getting more or are they enougth.
 

BeautifulxDisaster

Greenlighter
Joined
Dec 24, 2005
Messages
11
Location
New York
it varies...

I have been told (in many rehabs,detoxs,and Theraputic communities) that opiates basially remain in you'r system for 3-5 days. The pain of the withdrawl all depends on the quality of the opiate you use to use....
My detox (cold turkey and in jail) off of heroin (one of the many times i detoxed) was about 7-9 days long...in the physica sense. The back pains, leg tension,hungry but nausiousness...no puking really....but...the insomnia,depression,and whatnot took a while to ease. I didnt sleep more then 4 hours (at most) for about 2 monthes after i had withdrawn.
When i detoxed from black tar heroin and had darvocet aiding the detox..everything was more painful, and intense then anytime i had kicked prior. every symptom of opiate withdrawl was like a billion times more painful, not to mention longer.....
So, like i said it varies on the quality,amount used daily,and way of use (iv,snort,smoke).....
 

Hypostatize

Bluelighter
Joined
Jan 2, 2004
Messages
629
If it's any consolation, 3 days is usually the turning point IMO. If you can make it through the first 3 days, then you're going to be fine. All in all the full physical symptoms can take up to 1-2 weeks to finally go away. The mental side lasts for MUCH longer, and that's the real problem. But keep going, and know that the worst of the physical is behind you!
 

OCjunky

Bluelighter
Joined
Aug 13, 2005
Messages
766
Location
orange,ca
^naw, it works great for opiate withdrawls and not just the diarrhea.Its basiclaly an opioid that doesnt cross the BBB, from the fentanyl family, trust me bro
 

Hypostatize

Bluelighter
Joined
Jan 2, 2004
Messages
629
I know all about it. And it's been debated many times on here. But if you're lucky enough to have it work for you, I guess you can't argue with success.
 

cire113

Bluelighter
Joined
Aug 17, 2004
Messages
1,731
Location
3rd Dimension
^^ thats true but it only works on the intestinal tract, it doesnt do shit for cold sweats or other symptoms ... ive tried it, Mythbusters should get someone going thru withdrawal and figure it out
 

OCjunky

Bluelighter
Joined
Aug 13, 2005
Messages
766
Location
orange,ca
^ then i guess it was a placedbo effect,...NOT

it worked wonders for me, maybe your body is just a bitch to you
 

smackem

Bluelighter
Joined
Oct 13, 2005
Messages
2,063
he said he was addicted to pod tea, some of the opiates in there have a halflife of about a week. :/
 

Captain Planet

Greenlighter
Joined
Jul 3, 2005
Messages
9
Yea, i have been using opium poppy tea. But as far as i know it brings the same alkaloids in to your body/than with smoking raw opium. How these withrawls symptons differents from each others? From my logic i would think they bring excatly the same symptoms, but maybe the smoked one rushes more on.
Dunno much about these mechanics really.

So from the day i stopped using, three days and the withrawls start to calm down and before they are totally gone(physicals ofc) its something like 1-2weeks?

Ok, thanks. It was nice to hear that the withdrawls arent going to last as strong for the whole week-2weeks as they were at first 3days. Now fourth day going without poppy tea and i cant say i feel better, but not worser neather.
 

Canis aureus

Bluelighter
Joined
Nov 25, 2005
Messages
929
It took one a day to get turkeys starting when one feeds ones monkey with P-tea... but when they started, they were worst for three days, then getting bit better every day (until one got new pods to start everything)...
 

Gaz_hmmmm

Bluelighter
Joined
Nov 27, 2002
Messages
3,792
Loperamide (The opioid in Immodium) does affect some people (As in their CNS), but this is very very rare.

If it stops your withdrawl completly, be thankful, you're very lucky!

Normally it'll only stop someone from shitting and maybe help calm their stomach! :)
 

jasoncrest

Bluelighter
Joined
Sep 15, 2003
Messages
3,957
Location
France
After stopping taking an Opiate you are addicted to (Morphine, Heroin, Hydrocodone, Oxycodone...), I would sai you will feel really bad (strong withdrawal) for a week, then at least 6 months of depression and anxiety...

But it really depends on the dose and the duration of the addiction.
 

ktx49

Bluelighter
Joined
Jan 12, 2005
Messages
1,811
the worst of a COMPLETE COLD TURKEY OPIATE WD ends after the 3-4 days from the end of your LAST HIGH astleast in my opinion/experiences.....after that, EVERY part of the withdrawal experience is mental....expect insomnia for a while if u were using alot at night.
 
Top